# SDR 9SUA2016061301

- Difficulty date: June 9, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N781JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0045
- Aircraft time: 9,349 hours, 6,493 cycles
- Engine: Wilint FJ44
- Engine time: 9,008 hours, 6,181 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

DESCENDING FROM FL400 TO FL350 THE CAPTAIN FELT HIS EARS POPPING.  HE LOOKED AT THE CABIN PRESSURE GAUGE AND NOTICED IT FLUCTUATING FROM 0-500 FT/MIN BEFORE JUMPING TO 5500 FT/MIN.  THE CREW PUT ON THEIR OXYGEN MASKS. THE RED CABIN ALT LIGHT ILLUMINATED, AND THE CREW PROCEEDED TO CARRY OUT THE EMERGENCY DESCENT PROCEDURE. THE MASKS IN THE CABIN DEPLOYED. THE ACFT LANDED WITHOUT ANY FURTHER PROBLEMS. MAINTENANCE R & R THE PRIMARY OUTFLOW VALVE AND THE PRESSURIZATION CONTROLLER.  THE ACFT PRESSURIZATION CHECK WAS GOOD.
